# SDR COMA9710378

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12027743008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK 5320-152-01F, FOUND CORROSION BETWEEN ANGLE AND RECEPTACLE FOR AFT EMERGENCY EXIT.  REMOVED ITEMS AND REPLACED WITH SERV ITEMS IAW EMB120 SRM CHAPTER 51.
